# SDR MALA976508

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 454
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A, E

## Discrepancy

ON CLIMB OUT LT AC GEN LIGHT ILLUMINATED, PERFORMED QRH, SAME RESULTS.  UPON RETURN TO MSP NOTICED ENGINE SURGES UNABLE TO GIVE PARAMETERS.  F/A NOTICED SMOKE FROM THE EXHAUST, NOTIFIED CREW AND THE ENGINE WAS SHUT DOWN.  MAINTENANCE REPLACED AC GEN AND V-BAND CLAMP IAW SAAB TASK CARD 24212.  OPS CHECK GOOD.
